Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1964 1
1970 1
1981 2
1982 2
1983 1
1984 1
1985 3
1987 6
1988 4
1989 5
1990 3
1991 2
1992 7
1993 9
1994 5
1995 2
1996 3
1997 2
1999 5
2000 1
2001 2
2002 4
2004 2
2005 1
2006 1
2007 2
2008 3
2009 4
2010 3
2011 3
2012 4
2013 2
2014 3
2015 2
2016 4
2017 3
2018 3
2019 3
2020 2
2021 1
2022 1
2023 0
Text availability
Article attribute
Article type
Publication date

Search Results

114 results
Results by year
Filters applied: . Clear all
Page 1
A Review and Assessment of Drug-Induced Thrombocytosis.
Vo QT, Thompson DF. Vo QT, et al. Among authors: thompson df. Ann Pharmacother. 2019 May;53(5):523-536. doi: 10.1177/1060028018819450. Epub 2018 Dec 10. Ann Pharmacother. 2019. PMID: 30525921 Review.
Drug-induced hiccups.
Thompson DF, Landry JP. Thompson DF, et al. Ann Pharmacother. 1997 Mar;31(3):367-9. doi: 10.1177/106002809703100318. Ann Pharmacother. 1997. PMID: 9066948 Review.
Drug-induced gynecomastia.
Thompson DF, Carter JR. Thompson DF, et al. Pharmacotherapy. 1993 Jan-Feb;13(1):37-45. Pharmacotherapy. 1993. PMID: 8094898 Review.
Drug-induced parotitis.
Thompson DF. Thompson DF. J Clin Pharm Ther. 1993 Aug;18(4):255-8. doi: 10.1111/j.1365-2710.1993.tb00584.x. J Clin Pharm Ther. 1993. PMID: 7901230 Review.
Drug-induced thrombocytosis.
Frye JL, Thompson DF. Frye JL, et al. Among authors: thompson df. J Clin Pharm Ther. 1993 Feb;18(1):45-8. doi: 10.1111/j.1365-2710.1993.tb00565.x. J Clin Pharm Ther. 1993. PMID: 8473359 Review.
Drug-induced nightmares.
Thompson DF, Pierce DR. Thompson DF, et al. Ann Pharmacother. 1999 Jan;33(1):93-8. doi: 10.1345/aph.18150. Ann Pharmacother. 1999. PMID: 9972389 Review.
Drug-induced Sweet's syndrome.
Thompson DF, Montarella KE. Thompson DF, et al. Ann Pharmacother. 2007 May;41(5):802-11. doi: 10.1345/aph.1H563. Epub 2007 Apr 10. Ann Pharmacother. 2007. PMID: 17426076 Review.
Clinical Toxicology of Yew Poisoning.
Labossiere AW, Thompson DF. Labossiere AW, et al. Among authors: thompson df. Ann Pharmacother. 2018 Jun;52(6):591-599. doi: 10.1177/1060028017754225. Epub 2018 Jan 24. Ann Pharmacother. 2018. PMID: 29363354 Review.
114 results